# SDR SWIA202053860

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 47,706 hours, 45,084 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHATTERED RT WINDSHIELD WHILE AT CRUISE ALTITUDE.  FLIGHT 4642-FILED CLOSED.  REMOVED AND REPLACED RT WINDSHIELD IN REFERENCE WITH AMM.  COMPLIED WITH TASK CARD, OPERATIONS CHECKS GOOD WITH NO LEAKS NOTED.
